Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Low haemoglobin level, Weakness and hairfall with colds - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
User :   hi i have a serious personal problem
Doctor :  
how can help you
Doctor :  
Doctor :  
tell me your concern
User :   i m sorry to say that i strated musturbation when i was 12 n now i m 23
Doctor :  
User :   i have gone very weak and my face is damaged
Doctor :   ok
User :   is there any way i can restore myself
Doctor :  
mastrubation doesnt cause weakness
Doctor :   ok
User :   my memory gone so weak hair falling feeling cold more than normal coz of weakness]
User :   but it is the case wid me
User :   i always feel tires n my legs hurt
Doctor :  
weakness may be due to some other cause
Doctor :  
check your haemoglobin level
User :   what u suggest then.................
User :   whats is that?
Doctor :  
start with amulti vitamin level
Doctor :  
User :   what is taht for?
Doctor :  
to boost up your energy level
User :   ok
User :   what to do to cope cold
User :   as i feel so much
Doctor :  
and hair fall you have to meet a dermatologist
User :   n also my legs tired always
Doctor :  
for memory you have to do some excercises

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor